# SDR AU960182

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32-300
- Engine: Lyc IO540K1G5
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Bearing
- Part number: 67542
- Condition: Failed
- Location: R Engine Rear Se
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAGNETO DRIVE BEARING LOCATED IN THE ENGINE ACCESSORY HOUSING FAILED - METAL CONTAMINATION OF OIL SYSTEM
